# SDR 98ZZZM147

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Req'D Service
- Location: Hyd Bay
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 180 - NAS-MIA - HAD TO PUMP GEAR DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  SERVICED HYDRAULIC SYSTEM AND PERFORMED SATISFACTORY GEAR SWINGS.  (M)
